MathSciNet Relay Station
MathSciNet bibliographic data
MR500933 (58 #18424) 55D35
Brown, E. H., Jr.; Peterson, F. P. On the stable decomposition of $\Omega \sp{2}S\sp{r+2}$. Trans. Amer. Math. Soc. 243 (1978), 287–298.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement